MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 50; ACETABULAR CUP CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 50; ACETABULAR CUP CEMENTLESS
Model Number 01.26.45.1150
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection performed by r&d project manager.Looking at the image attached to the complaint it is visible that the explanted stem is covered with patient blood.It is possible to recognize some ha residuals on the stem body.Additionally some sings are present on the neck part probably due to revision surgery.The implant was revised following a low-grade infection, there is no indication that any issue with the devices may have caused or contributed to the event.Batch review performed on 05 april 2022.Lot 2006336: (b)(4) items manufactured and released on 16-sep-2020.Expiration date: 2025-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional components involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.2002606: (b)(4) items manufactured and released on 29-jul-2020.Expiration date: 2025-07-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Stem: quadra-h 01.12.23sn cementless, ha coated std stem # 3, short neck (k082792) lot.2007265: (b)(4) items manufactured and released on 30-sep-2020.Expiration date: 2025-09-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Liner: mectacer 01.29.413 ceramic liner ø 36 / e (not registered in usa) lot.2002628: (b)(4) items manufactured and released on 03-aug-2020.Expiration date: 2025-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.
 
Event or Problem Description
All implants were revised 1 year after primary following a low-grade infection.An antibiotic spacer has been implanted.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 50
Common Device Name
ACETABULAR CUP CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14019807
Report Number3005180920-2022-00228
Device Sequence Number6056607
Product Code LZO
UDI-Device Identifier07630030807886
UDI-Public07630030807886
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model Number01.26.45.1150
Device Catalogue Number01.26.45.1150
Device Lot Number2006336
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown